CaltechAUTHORS
  A Caltech Library Service

Numerical methods and existence theorems for ordinary differential equations

Hull, T. E. and Luxemburg, W. A. J. (1960) Numerical methods and existence theorems for ordinary differential equations. Numerische Mathematik, 2 (1). pp. 30-41. ISSN 0029-599X . http://resolver.caltech.edu/CaltechAUTHORS:20181003-155854757

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20181003-155854757

Abstract

[no abstract]


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/bf01386206DOIArticle
https://rdcu.be/8rBnPublisherFree ReadCube access
Additional Information:© Springer-Verlag 1960. (Received July 21, 1959)
Subject Keywords:Differential Equation; Ordinary Differential Equation; Mathematical Method; Existence Theorem
Record Number:CaltechAUTHORS:20181003-155854757
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20181003-155854757
Official Citation:Hull, T.E. & Luxemburg, W.A.J. Numer. Math. (1960) 2: 30. https://doi.org/10.1007/BF01386206
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:90116
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:06 Oct 2018 22:21
Last Modified:06 Oct 2018 22:21

Repository Staff Only: item control page